# SDR AALA2009062300005

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 55,532 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - STRIP EXIT LIGHTS AT OVERWING LEFT AND RIGHT EXITS INOPERATIVE.  REPLACED BATTERY PACKS FOR STRIP EXIT LIGHTS AT OVERWING LEFT AND RIGHT EXITS.
